# SDR 2007UALA04812

- Difficulty date: November 21, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 63,306 hours, 10,284 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR SLIDE FABRIC TORN ON TOP AND IS MISSING YEAR OVERHAULED STICKER BY.
